Academic Journals Database
Disseminating quality controlled scientific knowledge

The Differential Problem of Two Types of Functions

Author(s): Chii-Huei Yu

Journal: International Journal of Computer Science and Mobile Computing
ISSN 2320-088X

Volume: 2;
Issue: 7;
Start page: 137;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: derivatives | infinite series forms | binomial series | differentiation term by term theorem | Maple

This paper takes the mathematical software Maple as the auxiliary tool to study the differentialproblem of two types of functions. We can obtain the infinite series forms of any order derivatives of thesetwo types of functions by using binomial series and differentiation term by term theorem. The researchmethods adopted in this study involved finding solutions through manual calculations and verifying thesesolutions by using Maple. This type of research method not only allows the discovery of calculation errors,but also helps modify the original directions of thinking from manual and Maple calculations. For thisreason, Maple provides insights and guidance regarding problem-solving methods.
Affiliate Program      Why do you need a reservation system?